MAUDE Adverse Event Report: 3M HEALTH CARE 3M STERI-DRAPE LARGE TOWEL DRAPE 1010; DRAPE, SURGICAL

3M HEALTH CARE 3M STERI-DRAPE LARGE TOWEL DRAPE 1010; DRAPE, SURGICAL
Model Number 1010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Erythema (1840); Itching Sensation (1943); Swelling (2091); Burning Sensation (2146)
Date of Event 06/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided.Without a lot number, the expiration date and manufacture date could not be determined.No sample was received for analysis and no lot number was provided.A 2-year review of historical complaint data showed no trends were observed.3m will continue to monitor.
 
Event or Problem Description
An anaphylactic reaction was reported that occurred six days after a cervical fusion surgery protected by a 3m¿ steri-drape¿ large towel drape 1010.A medical alert band was worn the day of surgery due to prior skin reactions with adhesives.The consumer went to the emergency room six days after surgery due to symptoms of facial itchiness with a burning sensation and facial and throat swelling.An intravenous infusion of diphenhydramine and a steroid was administered, and the symptoms resolved.The consumer was discharged from the emergency room the same day.Skin redness under the adhesive area of the 3m¿ steri-drape¿ large towel drape 1010 was also observed.

Brand Name
3M STERI-DRAPE LARGE TOWEL DRAPE 1010
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key9899124
Report Number2110898-2020-00018
Device Sequence Number11460335
Product Code PUI
UDI-Device Identifier30707387057252
UDI-Public30707387057252
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;